# SDR 08FDEA01243

- Difficulty date: April 1, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 86,038 hours, 23,565 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 86,037 hours, 23,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT-OUT AFT JAMB CORRODED AT LWR AFT SIDE UNDER GUIDE ROLLER FITTING.  REMOVED CORROSION, REMOVED AND REPLACED INTERCOSTAL,STRAP, CORNER FITTING, SEAL RETAINER AND FORMER IAW SRM 51-31-01 AND 53-50-00 FIG 1.
